# SDR HALA2009071100289

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,868 hours, 31,215 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 0315
- Condition: Damaged
- Location: Nr 1 Hf System
- Part time: 22,624 hours, 4,465 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 HF RADIO WILL NOT TUNE.  REPLACED NR 1 HF COUPLER IAW AMM 23-11-01-024-001 AND 23-11-01-424-008. OPS CK GOOD.
